# SDR GTIA2018011602346

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 3,835 hours, 1,747 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENTS REPORTED CHEMICAL ODOR ON FINAL APPROACH. PERFORMED OPERATIONAL TEST OF NR 1 & 2 PACKS IAW AMM 21-63-00-720, AND TSM 05-50-00-810-831-A.  NO ODOR PRESENT
